Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is fainting a side effect of bupropion?

Premium Questions

Dr.  Shafi Ullah Khan MD

Is diarea and twichtching a side effect of bupropion and is it better to at night ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr.    Prof. Kunal Saha MD

i am 77y/0 2660# 5ft 9 in tall. over past 2 mos have had constipation with straining. I take bupropion which causes a side effect of constipation. did not have a problem with that happening before ... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Pankaj Borade MD

Hi my close family member is taking 4 different medications- Mirazapine, Risperidone , Fluoxetine and Bupropion for depression and we are concerned about side effects. He is now having tremors or... View answer

Answered by : Dr. Pankaj Borade ( General & Family Physician)
Dr.  Neeraj Kumar MD

I ve been taking bupropion hcl xl for two days. I ve been experiencing dizziness since getting up this morning. I understand that dizziness is a possible side effect of bupropion. About 15 years... View answer

Answered by : Dr. Neeraj Kumar ( Neurologist)
Dr. Salah Saad Shoman MD

I am currently taking the following medications and I am wondering if I am having any side effects such as tiredness, more depression , no ambition, foggy brain, etc................... bupropion Hal... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Shaishav MD

. With all my side effects I am really worried about my health from taking these 3 combined High doses ... OFF the bupropion and have a Lower dose of levothyroxine 200 is a lot for a 40 yr old active... View answer

Answered by : Dr. Shaishav ( General & Family Physician)
Dr. Oscar Alberto Martinez Ruiz MD

. My question is will it do this, and what are the side effects? what do u think? ...please tell me about the anti depressant bupropion, my doctor is going to put me on this maybe ... View answer

Answered by : Dr. Oscar Alberto Martinez Ruiz ( General & Family Physician)
Dr. Matt Wachsman MD

, tongue probing roof of mouth and teeth. Are these possible side effects of the two drugs interacting? ...I have recently started taking mylan bupropion 300 mg. I also have been taking paxil 20 mg for... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Seikhoo Bishnoi MD

several of the side effects...dixxiness, constipation, tremor, blurred vision. A week ago I ... tomorrow, Monday but after reading that these are symptoms of the side effects of this med want... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.  MOHAMMED ABDULLAH MD

that is causing me these side effects. My husband has noticed it too. I take Gabapentin 400 mg. TID. I have been ...I am taking Bupropion XL 300 mg. per day. I also take this medication in the... View answer

Answered by : Dr. MOHAMMED ABDULLAH ( Critical Care Specialist)

Mobile Questions and Answers

Dr.  Abubakar Siddiqh MD

hello,thanks for ur query, buprpion is an antidepressent drug widely used in cessation of smoking and various mood disorders.it has got so many side effects , commanly it shows fits. it is abad idea taking...

Dr.          Muhammad Hanif MD

Welcome. I can understand your concerns. Yes its possible with the drug as a side effect of Bupropion. But its temporary. When you will leave taking the drug, it will go away at its own. Take plenty of...

Dr. Vaishalee Punj MD

Lightheadedness, dizzyness, dry mouth, agitation, nausea, headache, constipation, tremor, anxiety, confusion, blurred vision, increased motor activity are side effects of bupropion. Check out for other...